Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Level one representations of $U_q(G_2^{(1)})$


Author: Naihuan Jing
Journal: Proc. Amer. Math. Soc. 127 (1999), 21-27
MSC (1991): Primary 17B37, 17B67
DOI: https://doi.org/10.1090/S0002-9939-99-04740-1
MathSciNet review: 1487318
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a level one representation of the quantum affine algebra $U_q(G_2^{(1)})$ by vertex operators from bosonic fields.


References [Enhancements On Off] (What's this?)

  • 1. A. Abada, H. Bougourzi and M. El Gradechi, Deformations of Wakimoto representations, Mod. Phys. Lett. A8 (1993), 515-724. MR 94c:81065
  • 2. H. Awata, S. Odake, and J. Shiraishi, Free boson representation of $U_q(\hat{sl}_N)$, Commun. Math. Phys. (1994), 61-83. MR 95g:81072
  • 3. J. Beck, Braid group action and quantum affine algebras, Commun. Math. Phys. 165 (1994), 555-568. MR 95i:17011
  • 4. D. Bernard, Vertex operator representations of quantum affine algebras $U_q(B^{(1)}_r)$, Lett. Math. Phys. 17 (1989), 239-245. MR 90f:17016
  • 5. D. Bernard and J. Thierry-Mieg, Level one representations od the simple affine Kac-Moody algebras in their homogeneous gradations, Commun. Math. Phys. 111 (1987), 181-246. MR 88m:17016
  • 6. V. G. Drinfeld, A new realization of Yangians and quantized affine algebras , Soviet Math. Dokl., 36 (1988), 212-216. MR 88j:17020
  • 7. I. B. Frenkel and N. Jing, Vertex representations of quantum affine algebras , Proc. Nat'l. Acad. Sci. USA 85 (1988) , 9373-9377. MR 90e:17028
  • 8. I. Frenkel and Y. Reshetikhin, Quantum affine algebras and holomorphic difference equations, Commun. Math. Phys. 146, 1-60. MR 94c:17024
  • 9. P. Goddard, W. Nahm, D. I. Olive, and A. Schwimmer, Vertex operators for non-simply laced algebras, Commun. Math. Phys., 107 (1986), 179-212. MR 87k:17022
  • 10. H. Hayashi, Q-analogues of Clifford and Weyl algebras-spinor and oscillator representations of quantum affine algebras, Commun. Math. Phys. 127 (1990), 129-144. MR 91a:17015
  • 11. M. Jimbo and T. Miwa, Algebraic analysis of solvable lattice models, CBMS series 85, Amer. Math. Soc., Providence, RI, 1995. MR 96e:82037
  • 12. N. Jing, Twisted vertex representations of quantum affine algebras, Invent. Math. 102 (1990), 663-690. MR 92a:17019
  • 13. N. Jing, Higher level representations of the quantum affine algebra $U_q(\widehat{sl}(2))$, J. Algebra, 182 (1996), 448-468. MR 97f:17017
  • 14. N. Jing, On Drinfeld realization of quantum affine algebras, in Proc. of Conf. on the Monster and Lie Algebras (May, 1996), eds. by J. Ferrar and K. Harada, de Gruyter Verlag, Berlin, 1997, to appear; q-alg/9610035.
  • 15. N. Jing, Quantum $Z$-algebras and representations of quantum affine algebras, to appear.
  • 16. N. Jing, Y. Koyama, and K. C. Misra, Bosonic realizations of $U_q(C_n^{(1)})$, J. Algebra, to appear; q-alg/9701035.
  • 17. N. Jing, Y. Koyama, and K. C. Misra, Level one realizations of quantum affine algebras $U_q(C_n^{(1)})$, to appear.
  • 18. J. Lepowsky and M. Primc, Standard modules for type one affine Lie algebras, Lect. Notes in Math., 1052, Springer-Verlag, New York, 1984, pp. 194-251. MR 86f:17015
  • 19. J. Lepowsky and R. L. Wilson, A new family of algebras underlying the Rogers-Ramanujan identities and generalizations, Proc. Nat'l. Acad. Sci. USA, 78 (1981), 7254-7258. MR 82k:10016
  • 20. G. Lusztig, Quantum deformations of certain simple modules over enveloping algebras, Adv. Math. 70 (1988), 237-249. MR 89k:17029
  • 21. A. Matsuo, A $q$-deformation of Wakimoto modules, primary fields and screening operators, Commun.Math.Phys. 160 (1994) 33-48. MR 95h:17033
  • 22. J. Shiraishi, Free boson representations $U_q(\widehat{sl}_2)$, Phys. Lett. A171 (1992), 243-248. MR 93k:81108
  • 23. Y. Xu and C. Jiang, Vertex operators of $G_2^{(1)}$ and $B_l^{(1)}$, J. Phys. A: Gen. Math. 23 (1990), 3105-3121. MR 91j:17039

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B37, 17B67

Retrieve articles in all journals with MSC (1991): 17B37, 17B67


Additional Information

Naihuan Jing
Affiliation: Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695-8205
Email: jing@eos.ncsu.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04740-1
Keywords: Quantum $Z$-operators, vertex operators
Received by editor(s): April 30, 1997
Additional Notes: This research was supported in part by NSA grants MDA904-96-1-0087 and MDA904-97-1-0062.
Communicated by: Roe Goodman
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society